# SDR DALA2023101208374

- Difficulty date: October 9, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N418DX
- Make and model: Airbus A330-941
- Aircraft serial: 2010
- Aircraft time: 7,189 hours, 850 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FLIGHT GOT COND R CAB VENT FAULT. ECAM MSG. RAN QRH PROCEDURE. CORRECTIVE ACTION: R/R RIGHT RECIRCULATION FAN.
